Lash enhancement Micropigmentation
The popular lash-enhancement or Eyeliner Micropigmentation Brisbane procedure can be done on just the top or bottom lash line, or each of them, highlighting and enhancing its shape “this line wont be noticeable, but your eyes will be more permanently defined”.
Lash Enhancement Brisbane procedure is a two-step process, requiring a touch-up 4-6 weeks after the initial application. Then, it can last anywhere from 3 years.
This procedure is great for everyone, and more most suitable for people with sparse eyelashes with gaps.
Whether you are drawn to a natural look with a lash enhancement, or a more dramatic effect with flicked Eyeliner Micropigmentation, the choice is yours.
If you are unsure about you can get some allergic reactions, book for a Patch test!
Pre & Post Care
Do not wear contact lens during the procedure or for 24 hrs. after.
Bring sunglasses to wear home. Eyes may be light sensitive.
Do not dye or perm lashes for 2 days prior.
Do not use eyelash curler the day of the procedure.
If you have had any type of eye surgery, consult with the physician about how long you should wait before having a permanent eyeliner procedure.
Most physicians are giving a 2 month ok after cataract, lasik, and blepharoplasty.
treatment care makes 70% of total treatment success, we strongly recommended follow the after care advise otherwise you can lose 80% of the eye line pigmentation
Immediately after the procedure eye line may appear to be crooked and uneven due to swelling. When the swelling subsides in 24 to 48 hours, the eyeliner will become evenly shaped. With any eyeliner procedure, particularly on mature skin, bruising can occur.
Pigment is very dark during the first 4 days them it loses to 40% of it intensity (be patient).
Apply the prescribed cream 3 times a days during 14 days.
During the healing process (2 weeks) avoid eye make up, eyelash extensions, saunas and pools.
In the next 30 days avoid: sun tanning, sunbeds, laser, IPL, chemical peeling because they can destroy the pigment and cause inflammation.
Faster fading out of pigment can happen if the client uses antibiotics or hormonal therapy.